# SDR RAIA9911010

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- System (JASC): 3418 · Stall Warning System
- Part: Computor
- Part number: 0020BN4MODSW2
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6305 - BO - SPS 2 ADVANCE FAIL LIGHT ILLUMINATED.  MAINTENANCE REPLACED STALL COMPUTER.
